Doctor insights on:
Steroid Creams Make Skin
Potentially: Long term use of topical steroids can cause atrophy or thinning of the skin - and also dilated vessels and possibly scarring. You need to speak to your prescribing physician to determine your exact course which is usually limited to 1-3 weeks depending on your exact underlying condition. ...Read moreSee 1 more doctor answer
You may be: You may be applying too much.Get a more detailed answer ›
Frequent and long duration usage of steroid creams will lead to addict(depend) the skin to that cream? if so what is the duration steroids can be used?
Short times. : The skin will be come thin, shiny and frequently have little arteries showing in the skin Can take a long time to recover especially on the face. Should not use longer than a week to 19 days. follow prescriber instructions. ...Read more
Thin Skin: Fragile or thin skin that tears easily is a common problem in older adults. Aging, sun exposure and genetics all play a role in thinning skin. Certain medications, such as long–term use of oral or topical corticosteroids, also can weaken skin and the blood vessels in the skin. http://www.mayoclinic.org/healthy-lifestyle/healthy-aging/expert-answers/thin-skin/faq-20057753 ...Read moreSee 1 more doctor answer
My facial skin is too dry even in summer, have small freckles as well plzz tell me about some good moisturizing creams, but not steroids thnxx?
Cetaphil or Cerave.: Whether your skin feels dry or not, it is important to use a daily moisturizer. Even acne-prone skin requires daily moisturization to prevent rebound oiliness that appears as an oily sheen to the facial skin. Topical product lines such as cetaphil and cerave are excellent, and even customize various products to your unique skin type. ...Read more
My skin is addicted to steroid cream and i've been told to use certain creams to make it better but i just want to know if my skin will become better?
You may: You may always need creams to control problem. Discuss with your dermatologist. ...Read more
- Talk to a doctor live online for free
- Steroid based cream make skin
- Do steroid creams make skin thinner?
- Why does mild steroid based cream make my skin feel tight?
- Ask a doctor a question free online
- Is polysporin a steroidal cream?
- Steroid cream for eczema
- Steroid creams psoriasis
- Safely dilute steroid creams
- Talk to a dermatologist online